# SDR 9901971149

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149US
- Make and model: Doug DC-10-40
- Aircraft serial: 46758
- Engine: Pwa JT9D20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

AT 100 KTS DURING TAKEOFF ROLL, THE NR 1 ENGINE COMPRESSOR STALLED.  THE CREW REPORTED A LOUD BANG AND OBSERVED FALLING N1 AND EGT OVERTEMPERATURE.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED THE ENGINE AND FOUND METAL DEBRIS IN THE TAILPIPE.  THE AIRCRAFT WAS FERRIED ON TWO ENGINES TO MSP FOR AN ENGINE CHANGE.
